# SDR AALA202312270454

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 76,742 hours, 36,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY FLASHLIGHT BATTERY DEAD. MAINTENANCE REPLACED BATTERY PER IPC 25-65-53.
